# SDR AUS20020510

- Difficulty date: May 24, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 9580115900
- Condition: Faulty
- Location: Fuel Controlling
- Component: Fuel Controlling, Tmeca, ARRIEL1S1
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE OVERSPEED SENSOR FAULTY.
